I have a shoulder injury. My Dr gave me Nabumetone for the muscle pain and the Butalbital/aspirin/caffeine for the tension headaches I was getting due to muscle spasms in my neck. I found out that there's a moderate interaction warning with taking them together. Should I still continue to take them? Now I'm worried. I take the Nabumetone most days and the Butalbital/aspirin/caffeine only when I need it.
16 Aug 2012
I've never heard of anything being a sedative and a stimulant but if your having neck spasms I'd think u need a muscle relaxer or a pain Med w out the caffeine like percocet works well for migraines and its easier to relax. Hope u get it worked out I'd definitely ask the Dr. About it if your worried.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i usually take norcos ten mg three times a day so i thought taking the codeine would be ok problem is my friend gave them to me whjen i forgot my ...
1 answer • 30 Apr 2012
Have heard a rumor to this effect. Was even told today that it was "no longer available", implying "forever" but Kaiser likes to ...
1 answer • 21 Aug 2012
My doctor prescribed this today for headaches. I have not had caffine in over a month and took one pill around 5pm. It's now after midnight, my ...
2 answers • 9 May 2013
Is this medication a narcodic or is it non nsrcodic
1 answer • 26 Dec 2013
Oxycodo e/8CE tam 750/400
2 answers • 5 Mar 2015